Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Red and sore patch of skin near anus. What could it be?

I am a married, monogamous 49 yr woman. I do have herpes and take valtrex daily. In the last few days I have noticed a red, extremely sore patch of skin near my anus that feels like a bad paper cut when wiping. It is not a herpes outbreak , I know that. What could it be? I have had a completely gynecological work up within the last 3 mos. Also, I am post menopausal. Thank you.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  449
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
It could be sentiel pile,skin tag near anus caused by Fissure in ano,a crack like condition in the anus .IT occurs due to passage of hard stools or constipation.
It is not related to herpes.
Please eat high fiber diet,drink plenty of fluids.
I prescribe Sucralfate with lignocaine/Diltiazem ointment to my patients with similar complaints for anal application.
If it is not subsiding with medical treatment,consult a surgeon and proceed accordingly.
Wish you good health
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor